# SDR DALA2019041762491

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS 3R SLIDE VERY DIFFICULT TO ARM- HANDLE MOVEMENT IN FLIGHT. REMOVED SLIDE COVER BUSTLE, INSPECTED GIRT BAR MECHANISM. FOUND HARDWARE/LANYARD INTERFERING W/ FWD MECHANISM. STOWED LOOSE MATERIAL PER B757 AMM 25-66. DOOR CAMS/OPERATION CHECK OK PER B757 AMM 52-11. REPLACED BUSTLE-OPS CHECKS GOOD. (LP# 4736304)
